Alert archive / New York / Small Craft Advisories in 2016

Small Craft Advisory 52, NWS New York, NY

April 21, 2016

NWS New York, NY issued this small craft advisory at Apr 21, 2016, 4:07 AM EDT. It took effect at Apr 21, 2016, 2:00 PM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Apr 21, 2016, 4:07 AM EDT (08:07 UTC)
In effect from
Apr 21, 2016, 2:00 PM EDT
Expired
Apr 21, 2016, 7:32 PM EDT
In force
6 hr
Issued by
NWS New York, NY

The text

As transmitted.

828 
WHUS71 KOKX 210807
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
407 AM EDT THU APR 21 2016

...GUSTY CONDITIONS ALONG AND NEAR THE SOUTH SHORE OF LONG ISLAND
THIS AFTERNOON AND EARLY EVENING...

ANZ345-350-353-355-211800-
/O.NEW.KOKX.SC.Y.0052.160421T1800Z-160422T0000Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
407 AM EDT THU APR 21 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
EDT THIS EVENING.

* WINDS...SOUTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
836 
WHUS71 KOKX 211720
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
120 PM EDT THU APR 21 2016

...GUSTY CONDITIONS ALONG AND NEAR THE SOUTH SHORE OF LONG ISLAND
INTO THE EARLY EVENING...

ANZ345-350-353-355-220000-
/O.CON.KOKX.SC.Y.0052.160421T1800Z-160422T0000Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
120 PM EDT THU APR 21 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST AROUND 15 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
452 
WHUS71 KOKX 212332
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
732 PM EDT THU APR 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

ANZ345-350-353-355-220045-
/O.CAN.KOKX.SC.Y.0052.000000T0000Z-160422T0000Z/
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
732 PM EDT THU APR 21 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

FREQUENT GUSTS OF 25 KT OR GREATER ARE NO LONGER EXPECTED TONIGHT.
OCEAN SEAS WEST OF FIRE ISLAND INLET COULD BE NEAR 5 FT FOR THE
NEXT HOUR OR TWO. SEAS OTHERWISE WILL REMAIN BELOW 5 FT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 21, 1:33 AM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Apr 21, 1:33 AM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
133 AM EDT THU APR 21 2016

.SYNOPSIS...
HIGH PRESSURE OVER THE REGION TONIGHT SHIFTS EAST ON THURSDAY. A
WARM FRONT THEN APPROACHES THURSDAY NIGHT AND PASSES THROUGH. A
COLD FRONT WILL THEN APPROACH FROM THE W ON FRI AND PASS EARLY
SAT. HIGH PRES BUILDS IN OVER THE REMAINDER OF THE WEEKEND...THEN
ANOTHER FRONTAL SYS IMPACTS THE REGION FOR THE BEGINNING OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
JUST MADE SOME MORE ADJUSTMENTS TO THE HOURLY T/TD/WIND GRIDS FOR
THE REST OF THIS EVENING. THE WILD T/TD SWINGS OF THE PAST SEVERAL
HOURS HAVE LEVELED OFF. NO SIGNIFICANT CHANGES TO THE FORECAST
DATABASE OTHERWISE.

CLEAR FOR MUCH OF THE NIGHT WITH HIGH PRESSURE OVER THE REGION.
SOME CIRRUS COULD STREAM IN LATE AT NIGHT. IN SPITE OF THIS...GOOD
RADIATIONAL COOLING WILL ALLOW TEMPS TO FALL INTO THE LOW-MID 30S
ACROSS THE NORTHERN ZONES. FROST ADVISORY WILL THEREFORE REMAIN IN
EFFECT.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM FRIDAY/...
REGION WILL BE ON THE BACKSIDE OF HIGH PRESSURE WITH A RETURN SW
FLOW. OVER-THE-RIDGE CIRRUS FILTERS THE SUNSHINE AT TIMES. SOME MID
LEVEL CLOUDS MIGHT MOVE IN LATE. STILL ENOUGH SUNSHINE FOR TEMPS TO
TOP THE 70 DEGREE MARK FOR MANY SPOTS NOT AFFECTED BY SEA BREEZES AS
900MB TEMPS CLIMB TO 9-10C IN THE AFTN.

CLOUDS THICKEN THURSDAY NIGHT AHEAD OF AN APPROACHING WARM FRONT.
THERE COULD BE JUST ENOUGH MOISTURE AND LIFT TO PRODUCE SOME SHOWERS
MAINLY AFTER MIDNIGHT NORTHWEST OF THE CITY. LOW TEMPS ON THE MILD
SIDE...IN THE 50S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
MILD SWLY FLOW ON FRI WILL SET THE STAGE FOR POSSIBLE TSTMS IN THE
AFTN AND EVE. A POTENT H5 TROF WILL BE THE DRIVING FORCE BEHIND THE
WX SYS. CURRENT TIMING IS FOR THE TROF AXIS TO GET HERE AROUND 6Z.
IF THIS TIMING HOLDS AND HEIGHTS START FALLING AROUND 18Z...IT COULD
BE A PRIME SETUP FOR A ROUND OF SVR WX. 0-6KM SHEAR AROUND 30KT
SHOULD BALANCE THE 1500 J/KG OR SO MUCAPE SUFFICIENTLY FOR
ORGANIZATION. AGAIN THIS IS ALL DEPENDENT ON THE EXACT TIMING
WORKING OUT...AND THE NAM IS CONSIDERABLY SLOWER REDUCING THE
RISK...ALTHOUGH THIS FAR OUT THE GFS IS PREFERRED.

AS THE UPR TROF TRAVERSES THE CWA OVERNIGHT...SHWRS AND EMBEDDED
TSTMS LIKELY ACROSS THE ENTIRE AREA. EVEN ERN ZONES COULD SEE A FEW
ELEVATED TSTMS WITH THE STRONG FORCING AND A LITTLE INSTABILITY
ALOFT.

THE ASSOCIATED COLD FRONT PROGGED BY THE GFS AND ECMWF TO CLEAR THE
CWA BY SAT MRNG. DID LINGER POPS SLIGHTLY LONGER HOWEVER IN A HEDGE
TOWARDS THE NAM. IT SHOULD BE BREEZY WITH NLY FLOW. TIME HEIGHTS
SHOW 20-30KT THRU 4000 FT...SO EXPECTS GUSTS TO AROUND 25 MPH.

WINDS QUICKLY DECREASE SAT NGT AS THEY DECOUPLE...THEN REMAIN LGT ON
SUN WITH A 1018 HIGH ALONG THE ERN SEABOARD.

NEXT SYS IS A COLD FRONT FROM THE N. CURRENT TIMING IS THAT IT GETS
HERE ABOUT MON AFTN. THIS IS SUBJECT TO CHANGE AS WE APPROACH THE
EVENT. THERE HAS BEEN A SUGGESTION THAT THE FRONT STALLS ALONG OR
JUST S OF THE CWA INTO WED...WHICH WOULD NOT BE UNUSUAL FOR THIS
TIME OF YEAR. DESPITE THE FACT THAT THE 12Z MODELS ARE MORE
PROGRESSIVE...HAVE GONE WITH CHC POPS TUE THRU WED BECAUSE OF THIS
CONCERN.

TEMPS THRU THE EXTENDED CLOSE TO THE SUPERBLEND. BEST CHC FOR
FROST/FREEZE CONCERNS SAT NGT AND PERHAPS SUN NGT IF THE CLOUDS HOLD
OFF.

&&

.AVIATION /06Z THURSDAY THROUGH MONDAY/...
HIGH PRESSURE DRIFTS WELL SOUTH OF LONG ISLAND TODAY. LOW PRESSURE
WILL MOVE ACROSS THE GREAT LAKES THIS EVENING.

VFR THROUGH THE PERIOD.

LIGHT SOUTH TO SOUTHWEST WINDS EARLY THIS MORNING...WITH LIGHT AND
VARIABLE WIND AT THE OUTLYING TERMINALS...WILL REMAIN SOUTHWESTERLY
AND INCREASE UP TO 15 KT TOWARD THE END OR AFTER THE MORNING PUSH.
GUSTS ARE ALSO EXPECTED TO DEVELOP...GUSTING UP TO 20 KT. ALONG THE
IMMEDIATE COAST SEA BREEZE DEVELOPMENT AROUND 17Z WILL SHIFT WINDS
TO A MORE SOUTHERLY DIRECTION.

WINDS DIMINISH SOMEWHAT AFTER 00Z.

.OUTLOOK FOR 06Z FRIDAY THROUGH MONDAY...
.LATE TONIGHT...MVFR POSSIBLE IN SCT SHRA LATE.
.FRIDAY...MVFR TO IFR IN SHOWERS AND STRATUS. SCATTERED TSTMS
DURING THE AFTERNOON AND EVENING.
.SATURDAY...VFR. NW WINDS GUST 20-25KT.
.SUNDAY...VFR. AFTERNOON SEABREEZES.
.MONDAY...VFR. A CHANCE OF MVFR IN SHOWERS.

&&

.MARINE...
SUB-SCA CONDS ON ALL WATERS THROUGH THURSDAY NIGHT. THE EXCEPTION TO
THIS COULD BE ON THE OCEAN WATERS WEST OF FIRE ISLAND INLET FROM MID
AFTERNOON TO EARLY EVENING AS SOME GUSTS TO 25 KT COULD BE
REALIZED.

WINDS MAINLY BLW SCA LVLS FRI-TUE. SEAS ON THE OCEAN HOWEVER AROUND
5 FT FRI...SUBSIDING TO BLW SCA LVLS BY SAT AFTN. BUILDING SEAS ON
THE OCEAN AGAIN MON AND TUE WITH SCA LVLS POSSIBLE.

&&

.FIRE WEATHER...
RH VALUES WILL LIKELY DROP TO 30 PERCENT OR BELOW THURSDAY
AFTERNOON FOR ALL SPOTS EXCEPT EASTERN LONG ISLAND AND COASTAL CT
WHERE WINDS OFF THE WATERS WILL HELP RAISE THE RH. WHERE RH VALUES
DROP BELOW 30 PERCENT...GUSTS IN THE AFTERNOON PROBABLY TOP OUT AT
AROUND 20 MPH...HOWEVER THERE COULD BE A FEW GUSTS AS HIGH A 25
MPH FOR A FEW LOCATIONS. AFTER COLLABORATION WITH THE SURROUNDING
OFFICES AND LOCAL LAND MANAGERS...WILL LIKELY ISSUE AT LEAST AN
SPS TONIGHT TO ADDRESS THE ELEVATED THREAT OF WILDFIRE SPREAD.
FUELS ARE VERY DRY WITH THE LACK OF RAINFALL OVER THE PAST WEEK OR
SO.

&&

.HYDROLOGY...
NO SIGNIFICANT RAINFALL EXPECTED THROUGH THURSDAY NIGHT. AROUND A
QUARTER INCH OF RAIN IS EXPECTED LATE FRI AND FRI NGT. LOCALLY
HIGHER AMTS LIKELY IN TSTMS.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR CTZ005>008.
NY...FROST ADVISORY UNTIL 7 AM EDT THIS MORNING FOR NYZ067-068.
NJ...NONE.
MARINE...NONE.

&&

SYNOPSIS...JMC/JC
NEAR TERM...MPS
SHORT TERM...JC
LONG TERM...JMC
AVIATION...PW
MARINE...JMC/JC
FIRE WEATHER...
HYDROLOGY...JMC/JC
Hazardous weather outlook, Apr 20, 6:09 PM EDT, 9 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
609 PM EDT WED APR 20 2016

CTZ005>008-NYZ067-068-212200-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-ORANGE-PUTNAM-
609 PM EDT WED APR 20 2016

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

WITH MINIMUM RELATIVE HUMIDITY LEVELS RANGING FROM 20 TO 30
PERCENT...AND SW WINDS RANGING FROM 10 TO 20 MPH...CONDITIONS WILL
BE FAVORABLE FOR THE RAPID GROWTH AND SPREAD OF FIRES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

CTZ009>012-NJZ002-004-006-103>108-NYZ069>075-078>081-176>179-212200-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
609 PM EDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

WITH MINIMUM RELATIVE HUMIDITY LEVELS RANGING FROM 20 TO 30
PERCENT...AND SW WINDS RANGING FROM 10 TO 20 MPH...CONDITIONS WILL
BE FAVORABLE FOR THE RAPID GROWTH AND SPREAD OF FIRES ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-212200-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
609 PM EDT WED APR 20 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

MPS

In the hours before

Special weather statement, Apr 21, 4:05 AM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
405 AM EDT THU APR 21 2016

CTZ005>012-NYZ067>071-220000-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-
405 AM EDT THU APR 21 2016

AN ELEVATED THREAT FOR THE SPREAD OF WILDFIRES EXISTS THROUGH
EARLY THIS EVENING. SOUTHWEST WINDS GUSTING TO 20 MPH...A VERY
DRY AIR MASS WITH MINIMUM RELATIVE HUMIDITIES OF 20 TO 25
PERCENT...VERY DRY FINE FUELS DUE TO LACK OF RECENT RAIN...AND
MILD TEMPERATURES ARE CAUSING THIS ELEVATED STATE.

NJZ002-004-006-103>108-NYZ072>075-078>081-176>179-220000-
WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-WESTERN BERGEN-
EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-WESTERN UNION-
EASTERN UNION-NEW YORK (MANHATTAN)-BRONX-RICHMOND (STATEN ISLAND)-
KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-NORTHERN QUEENS-
NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
405 AM EDT THU APR 21 2016

AN ELEVATED THREAT FOR THE SPREAD OF WILDFIRES EXISTS THROUGH
THIS AFTERNOON. SOUTHWEST WINDS GUSTING TO 20 TO 25 MPH...AN
EXTREMELY DRY AIR MASS WITH MINIMUM RELATIVE HUMIDITIES OF 15 TO
20 PERCENT...DRY FINE FUELS DUE TO LACK OF RECENT RAIN...AND MILD
TEMPERATURES ARE CAUSING THIS ELEVATED STATE.

WITH MIXING HEIGHTS REMAINING HIGH THIS AFTERNOON...THE OCEAN SEA
BREEZE MAY NOT LOWER RELATIVE HUMIDITIES ALONG THE COAST VERY
MUCH. IF RELATIVE HUMIDITIES DO REMAIN VERY LOW...THE THREAT
COULD BE GREAT ENOUGH TO REQUIRE ISSUANCE OF A WARNING.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 10:57 AM EDTRed Flag WarningOKX5 hr

Nearby

Small Craft Advisories in New York, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.